# SDR PCAA9500218

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoking
- Location: Cabin
- Part time: 7,403 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AIRCRAFT FILLED WITH FUMES AFTER BLEEDS WERE SELECTED ON.  FOUND APU USING OIL, PUTTING OIL INTO BLEED SYSTEM, RAN AIRCRAFT WITH ENGINE BLEEDS ONLY.  SYSTEM OPS CHECK NORMAL, OK FOR SERVICE.  APU INOP PER MEL 49-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
